# SDR 2007UALA04564

- Difficulty date: November 3, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 31,995 hours, 9,206 cycles
- Engine: Pwa PW4052
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Charger
- Part number: 893003
- Condition: Faulty
- Location: Apu Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU BATTERY DOES NOT CHARGE.  SUSPECT FAULTY BATTERY CHARGER.  REPLACED APU BATTERY AND CHARGER OPS CHECKED GOOD. ACFT OK FOR SERVICE.
